- Seven teenagers receiving medical treatment after taking unknown substance
- Paramedics were called to Saint Stephen’s College on the Gold Coast at 12.48pm
- All seven have been taken to Gold Coast University Hospital via ambulance
- The Year 10 boys were suffering ‘altered levels of consciousness’ from substance
- Other students claim Panadeine Forte ‘might have had something to do with it’
Four teenage boys are fighting for their lives and three others have been hospitalised after overdosing on drugs at school.
Six boys aged 15 and one aged 14 were rushed to Gold Coast University Hospital after falling ill at Saint Stephen’s College this afternoon.
The teenagers were ‘giddy and nauseous’ and one was having ‘trouble with consciousness.’
Six boys aged 15 and one aged 14 were rushed to Gold Coast University Hospital after falling ill at Saint Stephen’s College (pictured) this afternoon
‘It would appear this was an overdose. We believe they have swallowed the drug,’ Pat Berry of Queensland Ambulance Service added.
Four of the boys are in critical condition, one is serious and the two others are stable.
Students told the Gold Coast Bulletin the boys had been ‘doing things they shouldn’t’ and that codeine-based Panadeine Forte ‘might have had something to do with it’.
Paramedics were called to the school in Upper Coomera at 12.48pm. Police are waiting for toxicology results before revealing which drug the boys took.
Saint Stephen’s College teaches students from Kindergarten to Year 12.
Daily Mail Australia has contacted the school for comment.
One teenager is reported to be in a serious condition, while the others are stable